Dr Jonathan Pila
Dr Jonathan PilaBScHons (Melbourne, 1984), PhD (Stanford, 1988), MA (Oxford, 2010)
Jonathan [dot] Pila [-at-] maths [dot] ox [dot] ac [dot] uk
Reception: +44 1865 273525
Model theory and number theory.
Research page here.
Prizes, Awards and Scholarships:
(with E. Bombieri) The number of integral points on arcs and ovals, Duke Math. J. 59 (1989) 337–357. Copyright 1989, Duke University Press. Preprint version reprinted here by permission of the publisher.
(with A. J. Wilkie) The rational points of a definable set, Duke Math. J. 133 (2006) 591-616, published by Duke University Press. Preprint version reprinted here by permission of the publisher.
(with U. Zannier) Rational points in periodic analytic sets and the Manin-Mumford conjecture, Rend. Mat. Acc. Lincei 19 (2008) 149–162. Preprint version reprinted here by permission of the publisher.
O-minimality and the Andre-Oort conjecture for C^n, Annals Math. 173 (2011), 1779-1840. Preprint version here.
(with P. Habegger) Some unlikely intersections beyond Andre-Oort, Compositio 148 (2012), 1-27. Preprint version here.
(with J. Tsimerman) The Andre-Oort conjecture for the moduli space of Abelian surfaces, Compositi 149 (2013), 204-216, arXiv version here.
Modular Ax-Lindemann-Weierstrass with derivatives, Notre Dame J. Formal Logic 54 (2013), 553-565 (Oleron volume), preprint version here.
(with J. Tsimerman) Ax-Lindemann for A_g, Annals Math. 179 (2014), 659-681, and arXiv preprint here.
Special point problems with elliptic modular surfaces, Mathematika 60 (2014), 1-31, online here doi:10.1112/S0025579313000168, copyright UCL.
(with P. Habegger) O-minimality and certain atypical intersections, submitted, preprint here.
This page is maintained by . Please use the contact form for feedback and comments.